# SDR ASOA201001230

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S25l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 SECTOR BETWEEN STR 25L AND 25R IS CORRODED.   R & R FRAME SECTOR AT FS 349 BETWEEN STR 23L AND 23R IAW SRM 51-42-06 AND 51-42-21.
